Author = Sheikholeslami, S. M.
An upper bound on triple Roman domination

Articles in Press, Accepted Manuscript, Available Online from 18 July 2022

10.22049/cco.2022.27816.1359

M. Hajjari; Hossein Abdollahzadeh Ahangar; Rana Khoeilar; Zehui Shao; S.M. Sheikholeslami


Relationships between Randic index and other topological indices

Volume 6, Issue 1, June 2021, Pages 137-154

10.22049/cco.2020.26751.1138

Z. Du; A. Jahanbai; S. M. Sheikholeslami


Bounds on signed total double Roman domination

Volume 5, Issue 2, December 2020, Pages 191-206

10.22049/cco.2020.26761.1140

L. Shahbazi; H. Abdollahzadeh Ahangar; R. Khoeilar; Seyed Mahmoud Sheikholeslami